# SDR IXXA9525

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 264661012000
- Condition: Corroded
- Location: Fs 980/1060
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK AND CORROSION PREVENTION AND CORROSION CONTROL INSPECTION, LEVEL 2 CORROSION WAS FOUND BETWEEN FS 980 AND FS 1060, LONGERON 31 LEFT.  THE LONGERON WAS REMOVED AND REPLACED IAW AIRCRAFT SRM.  CORROSION DAMAGE WAS CONFINED TO THE LONGERON.  (X)
